... removal, his INR is consistent between 3-4, but recently he has begun to experience intense cramps in his upper leg above his knee. The cramps are not in the leg with the clot, but have become so bad that he cannot bend his leg, and the last one even left a discoloration bruising where the cramp was... I've asked him to request protein tests & ultrasound, but is there anything else I can do to help him direct his questions for the doctor???
My 68yr old father has been takin warfarin for 4 months due to a DVT that formed after gallbladder?
- 7 Jan 2013 by patdad
- 12 January 2013
- gallbladder disease, deep vein thrombosis (dvt), deep vein thrombosis - first event, warfarin, protein s deficiency, gallbladder, cramp, knee
Take him to the doctor asap. Write your questions down in advance. Everyone is diffrent and perhaps he is less active causing cramps or he might have another dvt. Either way it is dad and you should make sure he gets seen and tested as soon as possible. He might need an ultrasound or other tests to rule out another dvt. Best of luck.
- Warfarin Information for Consumers
- Warfarin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Warfarin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Jul 2010 • 2 answers
Posted 28 Jun 2012 • 5 answers
Posted 4 Sep 2013 • 2 answers
Posted 7 May 2014 • 6 answers
Posted 6 Oct 2017 • 0 answers